# SDR SWIA200819922

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 8,045 hours, 5,038 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED IN FLIGHT DECK AREA.  (FLIGHT NR 6630) REPLACED LT AIR CYCLE MACHINE IAW 21-51-08. OPS AND LEAK CHECK GOOD.  PN: GG670-95009-1  S/N OFF: 1042.
